I have been taking 5 mg of tapozloe and after ten days he increased my does to 10mg and I felt horrible still and I have the worst prob keeping my butt cheeks together. Is this normal from the med and also he increased my inderal, I already take 80mg la in the morning and he is increasing to 60 mg la at night.Im still taking xanax also I just feel like it is never ending. The feeling in my throat from the goiter is so uncomfortable, does anyone know how to get the swelling down? I already take 200 mg of celebrex.Ok here is the kicker I have an old friend that I spoke with yesterday and unbelievably she works for an endo I told her what I was taking from my intern and she called me back and said, ok the doc said take 40mg of tap and come in, and in 2 weeks he will give me the i-131? Help people is this my answer???
Posts You May Be Interested In
My sister in law passed away at 4 am. It still doesn't seem real, even though I was there when she died and I can't get it out of my head. My brother is devastated.Thank you for all your love and support.Marie
Has anyone had experience representing yourself in court against your ex? Mine refuses to get his crap out of my house, won't even talk to me or reply to my email or texts, and we've been divorced almost a year. I won't just chuck it or sell it, because I want to "keep my side of the street clean", as my lawyer used to say. I glanced over the 25 pages of motion paperwork, and haven't looked...